# SDR ASOA201001637

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE WARDROBE FLOOR LEVEL EMERGENCY FLOODLIGHT IS INOP.  REMOVED THE WARDROBE FLOOR LEVEL EMERGENCY FLOOD LIGHT IAW AMM 33-51-19-000-801. THE WARDROBE FLOOR LEVEL EMER FLOOD LIGHT REINSTALLATION AND EMERGENCY LIGHT OPS CHECK IS DUE.  INSTALLED A NEW FLOOR LEVEL EMERGENCY FLOODLIGHT IAW AMM TASK 33-51-19-400-801.  OPS TEST OF THE WARDROBE FLOOR LEVEL EMERGENCY FLOODLIGHT IS GOOD IAW AMM TASK 33-51-00-710-801. (CLOSED)
